# SDR SIMA20150108017

- Difficulty date: January 8, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,293 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527271003
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE LT ELEVATOR LE ON TIP.  R & R LT ELEVATOR LE ON TIP IAW SRM 51-20-03, 51-20-06 & 51-20-01.
